Characterizations of bounded mean oscillation. (English) Zbl 0229.46051


46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
Full Text: DOI


[1] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249 – 304. · Zbl 0223.60021
[2] D. Burkholder, R. Gundy and M. Silverstein, A maximal function characterization of the class H (to appear). · Zbl 0223.30048
[3] A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85 – 139. · Zbl 0047.10201
[4] C. Fefferman and E. M. Stein, (in prep.)
[5] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415 – 426. · Zbl 0102.04302
[6] E. M. Stein, \?^{\?} boundedness of certain convolution operators, Bull. Amer. Math. Soc. 77 (1971), 404 – 405. · Zbl 0217.44503
[7] Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971. Princeton Mathematical Series, No. 32. · Zbl 0232.42007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.